MAUDE Adverse Event Report: MIO¿; INSET II 60/6 PCC BLUE

MIO¿; INSET II 60/6 PCC BLUE
Lot Number 5239658
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that she had inserted one infusion set and the hose was not connected to the clip.Reportedly, the tubing was hanging from the site.Moreover, she stated that when she got up from the chair, it had not pulled, it was just hanging.Her infusion set's tubing came apart from the quick release and had not attached back.The site location was right side above her waist toward her abdomen and the pump on the same side of insertion site and was clipped to her waistband.The infusion was used for 20 minutes and did a dose for supper.The infusions were stored in linen closet in the hall.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.On investigation, it was found that the tubing was detached from the tubing connector (missing glue) and a drop of glue was found on the tubing connector.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 60/6 PCC BLUE
MDR Report Key8377265
Report Number3003442380-2019-00592
Device Sequence Number2887112
Product Code FPA
UDI-Device Identifier05705244007512
UDI-Public05705244007512
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date10/01/2020
Device Lot Number5239658
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date02/28/2019
Patient Sequence Number1